MathSciNet Relay Station
MathSciNet bibliographic data
MR2531610 93C40
Liu, Lu; Chen, Zhiyong; Huang, Jie Parameter convergence and minimal internal model with an adaptive output regulation problem. Automatica J. IFAC 45 (2009), no. 5, 1306–1311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement